# SDR DALA13049163319

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 27,260 hours, 3,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, FRAME 48, -Y1959 FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-74-00, REV.79.00, EXCEED LIMITS IAW SRM 53-31-15, FIG 101, REV 79.00.   SEAT TRACK R & R IAW SRM 51-42-11, REV 79.00.
